Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

I have been on 40mg of Accutane for about two weeks and three days ago I started getting these weird stomach pains. Not to be gross, but I am very gassy and getting a sharp pain intermittently. I am also on birth control and have heard that stomach pains could be a side effect of that so I am not sure what to think. Has anyone ever had this side effect? It's not terribly painful and I would be able to endure it as long as it did not lead to anything serious. I am afraid they will take me off of Accutane and I really don't want that to happen :(

Share this post


Link to post
Share on other sites

It's hard to say! Do a search on the boards, there are people who have developed gastric/intestines etc.. problems. Some have developed IBS....Roche even states information in the prescrption your given.

If someone was to say it was Accutane would you quit probably not???? Maybe speak to your derm about lowering your dose, if it continues and worries or gets worse then stop and hope that things get better. Hard to say may or may Not be accutane.

good luck

Share this post


Link to post
Share on other sites

Thanks for the response! as of right now I am feeling better so I am hoping for the best. I would stop taking Accutane if it was a serious problem, but if it was just stomach pain I would endure it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×